Tsukuba Journal of Mathematics

The box topology of infinite simplicial complexes

Katsuro Sakai and Hanbiao Yang

Full-text: Open access

Abstract

In this paper, realizing an infinite simplicial complex K in the linear space RK(0) naturally, we investigate the box topology on |K| inherited from RK(0) that is finer than the metric topology and coarser than the Whitehead (weak) topology.

Article information

Source
Tsukuba J. Math., Volume 36, Number 2 (2013), 295-309.

Dates
First available in Project Euclid: 21 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1358777002

Digital Object Identifier
doi:10.21099/tkbjm/1358777002

Mathematical Reviews number (MathSciNet)
MR3058242

Zentralblatt MATH identifier
1260.57040

Subjects
Primary: 57Q05: General topology of complexes 54A10: Several topologies on one set (change of topology, comparison of topologies, lattices of topologies) 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15]

Keywords
Simplicial complex the box topology the metric topology the weak (Whitehead) topology absolute neighborhood extensor subdivision simplicial map

Citation

Sakai, Katsuro; Yang, Hanbiao. The box topology of infinite simplicial complexes. Tsukuba J. Math. 36 (2013), no. 2, 295--309. doi:10.21099/tkbjm/1358777002. https://projecteuclid.org/euclid.tkbjm/1358777002


Export citation